# SDR DXTA2025051903517

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 7,498 hours, 5,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007075
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: THE PAST FEW MORNINGS THE EMER LIGHTS DID NOT TEST WITH ARM OR COME ON IN THE ON POSITION DURING PREFLIGHT CHECKS.  AFTER CHARGING FOR 15 MINUTES WITH THE APU ON THEY WORKED NORMALLY. CORRECTIVE ACTION; REPLACED ALL EMERGENCY BATTERY PACKS IAW CE 680A MM 33-50-06. OPS CHECK GOOD.
